Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ \mathfrak{F}$-normalizers


Author: Ti Yen
Journal: Proc. Amer. Math. Soc. 26 (1970), 49-56
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0262366-6
MathSciNet review: 0262366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of system normalizers of a finite solvable group is generalized to any saturated formation $ \mathfrak{F}$. Given a Sylow system $ \Sigma $ of the finite solvable group $ G$ and an $ \mathfrak{F}$-projector $ V$ of $ G$ reducing $ \Sigma $, a sequence $ \{ {H_i}\} $ of subgroups $ {H_i}$, is constructed such that

(i) each $ {H_i}$ reduces $ \Sigma $, and

(ii) the $ \mathfrak{F}$-normalizers of $ \Sigma \cap {H_i}$ in $ {H_i}$ converge to $ V$.


References [Enhancements On Off] (What's this?)

  • [1] J. L. Alperin, System normalizers and Carter subgroups, J. Algebra 1 (1964), 355-366. MR 30 #3911. MR 0173701 (30:3911)
  • [2] R. W. Carter, On a class of finite soluble groups, Proc. London Math. Soc. (3) 9 (1959), 623-640. MR 22 #5677. MR 0114859 (22:5677)
  • [3] -, Nilpotent self-normalizing subgroups and system normalizers, Proc. London Math. Soc. (3) 12 (1962), 535-563. MR 25 #3988. MR 0140570 (25:3988)
  • [4] Roger Carter and Trevor Hawkes, The $ \mathfrak{F}$-normalizers of a finite soluble group, J. Algebra 5 (1967), 175-202. MR 34 #5914. MR 0206089 (34:5914)
  • [5] Bernd Fischer, Classes of conjugate subgroups in finite solvable groups, Lecture Note, Yale University, New Haven, Conn., 1966.
  • [6] Wolfgang Gaschütz, Zur Theorie der endlichen auflösbaren Gruppen, Math. Z. 80 (1962/63), 300-305. MR 31 #3505. MR 0179257 (31:3505)
  • [7] P. Hall, On the system normalizers of a soluble group, Proc. London Math. Soc. (2) 43 (1937), 507-528.
  • [8] Bertram Huppert, Zur Theorie der Formationen, Arch. Math. 19 (1968), 561-574. MR 0244382 (39:5697)
  • [9] E. Shult, A note on splitting in solvable groups, Proc. Amer. Math. Soc. 17 (1966), 318-320. MR 0207843 (34:7657)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262366-6
Keywords: Solvable group, formation, system normalizer, $ \mathfrak{F}$-normalizer
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society